# SDR CA050922001

- Difficulty date: September 21, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 4,003 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Exciter
- Part number: 103815504
- Condition: Failed
- Location: Ignition
- Component: Ignition
- Component part number: 103815504
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE FAILED TO LIGHT AT REMOTE COMMUNITY AIRPORT.  IGNITION EXCITER BOX FOUND TO BE AT FAULT. FAILED UNIT HAD BEEN REPLACED AT ENGINE CHANGE, 17.4 HRS PREVIOUS.
